# SDR 2DYA2018121300001

- Difficulty date: September 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 71,822 hours, 28,258 cycles
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DECENT LH ENGINE COMPRESSOR STALLED 4 TIMES. OIL PRESSURE DROPPED TO 13 PSI NO TEMPERATURE EXCEEDANCE SHUT DOWN PER QRH. SERVICED # 1 ENG OIL IAW B767 AMM 12-13-01. PERFORMED LEAK DETECTION IAW B767 AMM 79-00-00. NO LEAK NOTED. PERFORMED # 1 ENG IDLE RUN IAW B767 AMM 71-00-00. OIL PRESSURE INDICTED NORMAL
